# SDR DALA1209960139

- Difficulty date: January 31, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MIDSPAR AFT BULKHD AREA FASTENER HOLES LARGER THAN SB 767-54-0081 REV 1 DWG 624T0016 INDICATES.  REPAIRED PER ERA 499052-14AD REV ORIG.
